# SDR AALA20002144

- Difficulty date: December 24, 2000
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHT AT SEAT 36H INOPERATIVE.  REPAIRED CONNECTOR AT SEAT 36H.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
